# SDR DL72S001033

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- Aircraft time: 72,567 hours, 56,722 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 12403812CR0290
- Condition: Ruptured
- Location: B Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF B HYDRAULIC SYS.  HYDRAULIC QTY WAS ZERO, PRESS WAS FLUCTUATING.  FLIGHT CREW ADVISES LOSS BEGAN 50 MILES FROM ATL.  NO CONFIGURATION CHANGE.  FOUND PRESS LINE ON B SYS ELEC PUMP RUPTURED.  REPLACED LINE.
